# SDR VOX2008F00000

- Difficulty date: November 25, 2008
- Submitted: December 2, 2008
- Operation: Air carrier
- Aircraft: N850ST
- Make and model: Piper PA-31-350
- Aircraft serial: 317305080
- Engine: Lyc TIO540*
- System (JASC): 2421 · AC Generator-Alternator
- Part: Belt
- Condition: Broken
- Location: Lt Alternator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT ALTERNATOR BELT BROKE, LT BELT LOOSE TO CARRY ELECTRICAL LOAD.  (K)
